# SDR ASAA0480290

- Difficulty date: April 20, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912246503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FRAME CORRODED ON UPPER SURFACE AT FS 1338.  REPLACED DAMAGED SECTION AND INSTALLED REPAIR ANGLE PER SRM 51-10-4.  (M)
